UM  > Faculty of Science and Technology
Affiliated with RCfalse
Status已發表Published
Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers
Sheng,Qin1; Sun,Hai Wei2
2014-11-10
Source PublicationComputers and Mathematics with Applications
ISSN08981221
Volume68Issue:10Pages:1341-1354
Abstract

This paper explores applications of the exponential splitting method for approximating highly oscillatory solutions of the n-dimensional paraxial Helmholtz equation. An eikonal transformation is introduced for oscillation-free platforms and matrix operator decompositions. It is found that the sequential, parallel and combined exponential splitting formulas possess not only anticipated algorithmic simplicity and efficiency, but also the accuracy and asymptotic stability required for highly oscillatory wave computations.

KeywordAsymptotic Stability Eikonal Transformation Exponential Splitting High Oscillations High Wavenumber Paraxial Helmholtz Equation
DOI10.1016/j.camwa.2014.09.005
URLView the original
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000345475600018
Fulltext Access
Citation statistics
Cited Times [WOS]:4   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionFaculty of Science and Technology
Affiliation1.Department of Mathematics and Center for Astrophysics, Space Physics and Engineering Research, Baylor University,Waco,76798-7328,United States
2.Department of Mathematics, University of Macau,Macao
Recommended Citation
GB/T 7714
Sheng,Qin,Sun,Hai Wei. Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers[J]. Computers and Mathematics with Applications,2014,68(10):1341-1354.
APA Sheng,Qin,&Sun,Hai Wei.(2014).Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers.Computers and Mathematics with Applications,68(10),1341-1354.
MLA Sheng,Qin,et al."Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers".Computers and Mathematics with Applications 68.10(2014):1341-1354.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sheng,Qin]'s Articles
[Sun,Hai Wei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sheng,Qin]'s Articles
[Sun,Hai Wei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sheng,Qin]'s Articles
[Sun,Hai Wei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.